U.S. doctors online nowAsk doctors free
Mundelein, IL
A 33-year-old male asked:

Are there any side effects of taking a warm bath immediately after a chemotherapy patient takes one? any danger of absorbing the chemo?

1 doctor answer1 doctor weighed in
Dr. Myron Arlen
Surgical Oncology 64 years experience
No problem: If chemotherapy employed and there is no problem with BP, oral meds cant be affected in terms of absorption from GI tact by taking warm bath. If meds were given intravenously they are already in circulation and their distribution to the organs of the body are similarly unaffected.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.